# SDR R61A2020102200693

- Difficulty date: October 6, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N208JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000257
- Aircraft time: 26,941 hours, 19,131 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cover
- Part number: 17067088401
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND FWD CARGO DOOR SPRING COVER CRACKED.  SPRING COVER ON FWD CARGO DOOR REPLACED, AS PER EMB AMM 20-10-01 AND SRM 53-21-29 AND SRM 51-21-02.  A/C REMAINS IN CHECK.
